# SDR USAA2010121393027

- Difficulty date: December 6, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 57,397 hours, 38,620 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602224
- Part serial: 646
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - AREA OF DISBONDING ON NR 5 SLAT TRAILING EDGE WEDGE AT CENTER OF UPPER SKIN.  REPAIRED NR 5 SLAT TRAILING EDGE WEDGE AT CENTER OF UPPER SKIN IAW B737 SRM 51-70-10.
